# SDR V0XD20190227008

- Difficulty date: February 21, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 34,758 hours, 23,814 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: FABRICATED
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB L/H FWD DRAG ANGEL IS CRACKED.  CORRECTIVE ACTION: CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW GO JET EO C70-55MR-001-0.
